# SDR CA020725004

- Difficulty date: June 4, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Boeing 737-2T7
- Aircraft time: 64,346 hours
- Engine: Pwa JT8D17A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Component: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST OFFICER NR 1 WINDSHIELD ARCING,  UPPER MID SECTION DISCOLOURED BY WIRING LEADS REPLACED WINDSHIELD
